# SDR MASA2017112312783

- Difficulty date: November 23, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 305,722 hours, 25,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE IN FORWARD CABIN.  CHARGED THE BATTERIES WITH GPU
